# SDR AWXA200401327

- Difficulty date: November 11, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367205000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF AFT CARGO FLOOR PANEL 151PF.  MAINTENANCE REMOVED CORRODED AFT CARGO FLOOR PANEL 151PF, FABRICATED A NEW REPLACEMENT FLOOR PANEL; INSTALLED REPAIR PART IAW A320 SRM 53-02-00 FIG 209.
